# SDR USAA920071385

- Difficulty date: December 10, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 36,611 hours, 14,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON THE R2 DOOR CUTOUT LOWER SILL, BS 3101 / FR 65, -Y1730.  REPAIRED THE R2 DOOR CUTOUT LOWER SILL, BS 3101 / FR 65, -Y1730 IAW A320 SRM 53-41-14.
